EconPapers    
Economics at your fingertips  
 

Asymptotics of special functions and the central limit theorem on the space [Weierstrass p]n of positive n - n matrices

Audrey Terras

Journal of Multivariate Analysis, 1987, vol. 23, issue 1, 13-36

Abstract: When n = 3 using methods similar to the author's (1984, J. Multivariate Anal.15, 261-276), an analog of the central limit theorem is obtained for rotation-invariant random variables on the space[Weierstrass p]n of positive n - n real matrices (the symmetric space of the general linear group GL(n,[real]) of n - n nonsingular real matrices). The necessary results from harmonic analysis onPn are sketched.

Keywords: central; limit; theorem; positive; matrices; general; linear; group; harmonic; analysis; on; homogeneous; spaces; asymptotics; of; spherical; functions (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90175-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:23:y:1987:i:1:p:13-36

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:23:y:1987:i:1:p:13-36